# SDR CA160219007

- Difficulty date: January 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 601R31146
- Condition: Cracked
- Location: Fuselage
- Part time: 32,488 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRESSURE FLOOR CRACK AT FS461 BETWEEN BL 0 AND RBL 9. CRACK MEASURES 2.9" AND CRACK ENDS 1.65" FROM BL 0 AND 1.55" FROM RBL 9.
